# SDR CALA2017060901756

- Difficulty date: June 8, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 76,131 hours, 28,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5337013520
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN AT FRAME 35 AT STRINGER 30 HOLE 2 CRACKED IN SIDE SHELL (DOWNWARD AND AFT). ACP REPAIR OF FR 35R STR 30 AS PER ECRA 5320-02797 PART 1.
